# SDR UIEA2021103102306

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 7738556
- Part serial: 900116
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"R ENG BLD OVHT" ON DEPARTURE. PERFORMED QRH 2.27 & MESSAGE EXTINGUISHED.( BITE CK'D AIR SUPPLY BITE MODULE PER FIM TASK 36-10. INDICATED RT FAN AIR VALVE INOP. REMOVED AND REPLACED RT ENG FAN AIR VALVE PER AMM 36-11-16 )
